Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Side effects of common pain killers - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I have been prescribed vicodin, ibuprofen for a recent car accident. I have taken vicodin in the past and not had any problems. Last night i took both a vicodin and an ibuprofen as i have in earlier days and early this morning i woke up with a horrible upset stomach and i have had dry heaves and throwing up what little i had in me. I have also had diarrhea... Is it related to the medicine or could i be getting a stomach flu? theres no other flu like symptoms. And i ate what others ate so i think i can rule out food poisoning.
Doctor :   Hi
Doctor :   let me read it.
Doctor :   One of the main side effects of vicodin is nausea and stomach upset.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor